# SDR AALA202412264275

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 90,194 hours, 11,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR UNABLE OPEN OR CLOSE DURING A/C MOVEMENT. MAINTENANCE ADJUSTED GIRT BAR ATTACHEMENT IAW AMM 52-00-00.
